# SDR IPXA09555775

- Difficulty date: April 23, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 17,597 hours, 11,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 AFT BULK CARGO FLOOR TO SIDEWALL SUPPORT HAS CORROSION AROUND TIE DOWNS FROM STA 1530-1640 RT.  SIDEWALL SUPPORT WAS REPLACED PER SRM 51-40-02.
